Free Access
Volume 37, Number 5, September-October 2003
Page(s) 833 - 850
Published online 15 November 2003
  1. D.A. Adams, Sobolev Spaces. Academic Press, New York (1975).
  2. N. Arada, H. El Fekih and J.-P. Raymond, Asymptotic analysis of some control problems. Asymptot. Anal. 24 (2000) 343-366. [MathSciNet]
  3. I. Babuska, The finite element method with penalty. Math. Comp. 27 (1973) 221-228. [CrossRef] [MathSciNet]
  4. F. Ben Belgacem, H. El Fekih and J.-P. Raymond, A penalized Robin approach for solving a parabolic equation with nonsmooth Dirichlet boundary conditions. Asymptot. Anal. 34 (2003) 121-136. [EDP Sciences] [MathSciNet]
  5. M. Bergounioux and K. Kunisch, Augmented Lagrangian techniques for elliptic state constrained optimal control problems. SIAM J. Control Optim. 35 (1997) 1524-1543. [CrossRef] [MathSciNet]
  6. A. Bossavit, Approximation régularisée d'un problème aux limites non homogène. Séminaire J.-L. Lions 12 (Avril 1969).
  7. F. Brezzi and M. Fortin, Mixed and Hybrid Finite Element Methods. Springer-Verlag (1991).
  8. P. Colli Franzoni, Approssimazione mediante il metodo de penalizazione de problemi misti di Dirichlet-Neumann per operatori lineari ellittici del secondo ordine. Boll. Un. Mat. Ital. A (7) 4 (1973) 229-250.
  9. P. Colli Franzoni, Approximation of optimal control problems of systems described by boundary value mixed problems of Dirichlet-Neumann type, in 5th IFIP Conference on Optimization Techniques. Springer, Berlin, Lecture Notes in Computer Science 3 (1973) 152-162.
  10. M. Costabel and M. Dauge, A singularly perturbed mixed boundary value problem. Commun. Partial Differential Equations 21 1919-1949 (1996).
  11. M. Dauge, Elliptic boundary value problems on corner domains. Smoothness and asymptotics of solutions. Springer-Verlag, Lecture Notes in Math. 1341 (1988).
  12. P. Grisvard, Singularities in boundary value problems. Masson (1992).
  13. L.S. Hou and S.S. Ravindran, A penalized Neumann control approach for solving an optimal Dirichlet control problem for the Navier-Stokes equations. SIAM J. Control Optim. 20 (1998) 1795-1814.
  14. L.S. Hou and S.S. Ravindran, Numerical approximation of optimal flow control problems by a penalty method: error estimates and numerical results. SIAM J. Sci. Comput. 20 (1999) 1753-1777. [CrossRef] [MathSciNet]
  15. A. Kirsch, The Robin problem for the Helmholtz equation as a singular perturbation problem. Numer. Funct. Anal. Optim. 8 (1985) 1-20. [CrossRef] [MathSciNet]
  16. I. Lasiecka and J. Sokolowski, Semidiscrete approximation of hyperbolic boundary value problem with nonhomogeneous Dirichlet boundary conditions. SIAM J. Math. Anal. 20 (1989) 1366-1387. [CrossRef] [MathSciNet]
  17. J.-L. Lions, Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles. Dunod (1968).
  18. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Vols. 1 and 2. Dunod, Paris (1968).
  19. T. Masrour, Contrôlabilité et observabilité des sytèmes distribués, problèmes et méthodes. Thesis, École Nationale des Ponts et Chaussées. Paris (1995).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you